# SDR CALA9701726

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N525MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46550
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT LOWER AFT RUDDER SKIN CORRODED ON BOTH TOP AND BOTTOM AREA.  THE SKIN AND DOUBLER WERE REMOVED.  NEW SKIN AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 55-42-0, 51-71-01, 51-21-01, AND 51-31-01.
